MathSciNet Relay Station
MathSciNet bibliographic data
MR2128420 20F67 (20E07 20E45)
Minasyan, Ashot Some properties of subsets of hyperbolic groups. Comm. Algebra 33 (2005), no. 3, 909–935.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement